# SDR ASAA2019022828392

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,932 hours, 12,923 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON MASTER CAUTION RECALL, ZONE TEMP EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED TEMP CONTROLLER BITE CHECK ON BOTH CONTROLLERS. TEMP CONTROLLER #2 FLAGGED FLT DECK TRIM AIR VALVE. CONTINUED BITE AND CLEARED FAULT. RAN BOTH CONTROLLER BITE CHECKS AGAIN, BOTH PASSED. NO FAULTS.
